# SDR IPXA10558411

- Difficulty date: January 21, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1320-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT IS CORRODED BS 1320-1360.  REPLACED AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT BS 1320-1360 REF SRM 51-40-02-0G.
